# SDR R61A2024031000103

- Difficulty date: February 22, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 39,052 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CDSP22003
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD LAV FLOOR BRACKET CORRODED. PAX CABIN, FWD LAV FLOOR BRACKET REPLACED IAW AMM TASK 25-41-02, SUBTASK 420-013-A.
